# SDR GTIA000235

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 705 - FIRST 5 LIGHTS OF EMERGENCY GROUND TRACK LIGHTING SYSTEM INOPERATIVE.  RESECURED LIGHT SOCKET.  OPS CHECK NORMAL AS PER MM 33-50-00.  (M)
